Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Can heart rate of 100/min be controlled in a patient suffering from rheumatic heart disease ?

SIR my mother is taking channelSR120 one tablet daily fruslac one tab, acitrom 2mg one tab in morning. she is suffering rhematic heart disease with moderate ms( mvop1.2sqcm), last one month she has irrarular heart rate100/min after 8 hours of taking medicines. heart rate remain 74/min after medicine. can this 100/min heart rate is dangerous , can it be controlled.age is 68yrs height is 5ft 3inch & weaght is 48kg
Asked On : Wed, 8 Jun 2011
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
She might be having Atrial fibrillation which is causing the irregular heart beats. She must avoid taking tension and getting anxious. The medicine given by the Doctor should keep her heart rate in control. If the heart rate is irregular and usually above 100/min it could cause clots in the heart which could be dangerous for the brain. You may need to speak to the Cardiologist about the risks. Take her to the Cardiologist if she feels dizzy, excessive heart beating, weakness immediately.
Answered: Thu, 9 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor